# SDR IPXA10M58532

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442275
- Part serial: BECK1476
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - CLIMBING THROUGH 2500 FT ENGINE FAIL LIGHT W/20 PERCENT RPM DROP ON NR 2 ENGINE.  R&R NR 2 ENGINE HMU PER M/M 73-21-01-4. OPS CKS & LEAK CHECK GOOD.
